# SDR IPXA2024090631078

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 92,985 hours, 18,225 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Epgs
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPGS FAULT COMPLETED EPCU RETURN TO SERVICE TEST OF EPCU PER AMM 24-08-01-741-801.  MESSAGE CLEARED AND CHECKED OK.
